Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 23, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Aug 9, 2012, 9:16 PM EDT for Pasco County, Florida. It took effect at Aug 10, 2012, 2:00 AM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2012, 9:16 PM EDT (01:16 UTC)
- In effect from
- Aug 10, 2012, 2:00 AM EDT
- Expired
- Aug 12, 2012, 2:00 PM EDT
- In force
- 60 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Pasco County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
662
WGUS42 KTBW 100116
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
916 PM EDT THU AUG 9 2012
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...CYPRESS CREEK AT WORTHINGTON GARDENS.
HEAVY RAINFALL HAS CAUSED THE CYPRESS CREEK AT WORTHINGTON GARDENS TO RISE...REACHING FLOOD
STAGE OVERNIGHT TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-101200-
/O.NEW.KTBW.FL.W.0023.120810T0600Z-120810T1200Z/
/WRGF1.1.ER.120810T0600Z.120810T0600Z.120810T0600Z.NO/
916 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM LATE TONIGHT UNTIL FRIDAY MORNING
* AT 9PM THURSDAY THE STAGE WAS...8.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD
54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.1 FEET ON MAY 29
1976.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CYPRESS CREEK
WORTHINGTON 8 8.0 THU 09 PM 7.9 7.4 6.9 6.5 6.15 follow-up statements
157
WGUS82 KTBW 101141
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
741 AM EDT FRI AUG 10 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...CYPRESS CREEK AT
WORTHINGTON GARDENS...
...SEVERAL DAYS OF HEAVY RAIN HAVE CAUSED THE WATER LEVEL ON THE
CYPRESS CREEK TO RISE TO JUST ABOVE FLOOD STAGE. WITHOUT ADDTIONAL
RAIN TODAY...THE RIVER SHOULD CREST TODAY AND FALL BACK BELOW FLOOD
STAGE OVERNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-110041-
/O.EXT.KTBW.FL.W.0023.000000T0000Z-120811T1200Z/
/WRGF1.1.ER.120810T0430Z.120810T1100Z.120811T0600Z.NO/
741 AM EDT FRI AUG 10 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS
* UNTIL SATURDAY MORNING
* AT 7AM FRIDAY THE STAGE WAS 0 FEET
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TOMORROW.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CYPRESS CREEK
WORTHINGTON 8 8.0 FRI 07 AM 7.9 7.7 7.4 7.0 MSG
$$277
WGUS82 KTBW 110311
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1111 PM EDT FRI AUG 10 2012
...THE RIVER FLOOD WARNING FOR CYPRESS CREEK AT WORTHINGTON GARDENS
HAS BEEN EXTENDED UNTIL SUNDAY AFTERNOON...
.HEAVY SUMMER RAINS OVER THE PAST COUPLE OF DAYS HAVE CAUSED
CYPRESS CREEK AT WORTHINGTON GARDENS TO RISE JUST ABOVE FLOOD STAGE.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING IF NO
ADDITIONAL HEAVY RAINS FALL ON SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=TBW
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-111611-
/O.EXT.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T0600Z.120812T1200Z.NO/
1111 PM EDT FRI AUG 10 2012
FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON
* AT 10PM FRIDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL REMAIN NEAR 8.2 TONIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
CYPRESS CREEK
WORTHINGTON 8 8.2 FRI 10 PM 8.0 7.8 7.7 7.7
$$760
WGUS82 KTBW 111425
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1025 AM EDT SAT AUG 11 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
.CONTINUED HEAVY RAINS HAS KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-120325-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T1800Z.120812T1200Z.NO/
1025 AM EDT SAT AUG 11 2012
THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS
* UNTIL SUNDAY AFTERNOON
* AT 10AM SATURDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL REMAIN NEAR 8.2 FEET THROUGH THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CYPRESS CREEK
WORTHINGTON 8 8.2 SAT 10 AM 8.0 7.7 7.3 6.9 6.5
$$413
WGUS82 KTBW 120135
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
935 PM EDT SAT AUG 11 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS.
CONTINUED HEAVY RAINS HAVE KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-121435-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T2300Z.120812T1200Z.NO/
935 PM EDT SAT AUG 11 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON
* AT 9PM SATURDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD
54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON AUG 11
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CYPRESS CREEK
WORTHINGTON 8 8.2 SAT 09 PM 7.7 7.3 6.9 6.6 MSG
$$010
WGUS82 KTBW 120202
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1002 PM EDT SAT AUG 11 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
.CONTINUED HEAVY RAINS HAVE KEPT THE WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE SUNDAY
AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-121502-
/O.CON.KTBW.FL.W.0023.000000T0000Z-120812T1800Z/
/WRGF1.1.ER.120810T0430Z.120811T2300Z.120812T1200Z.NO/
1002 PM EDT SAT AUG 11 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SUNDAY AFTERNOON
* AT 9PM SATURDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE
ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CYPRESS CREEK
WORTHINGTON 8 8.2 SAT 09 PM 8.0 7.7 7.3 6.9 6.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 9, 8:13 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 9, 8:13 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 813 PM EDT THU AUG 9 2012 .DISCUSSION... DESPITE MID LEVEL DRY AIR OVER THE REGION ADEQUATE LOW LEVEL MOISTURE COMBINED WITH DAYTIME HEATING LEAD TO A FAIR AMOUNT OF STORMS ALONG THE SEA BREEZE CIRCULATIONS DURING THE AFTERNOON. EARLY THIS EVENING 88D RETURNS SHOW ISOLATED STORM COVERAGE OVER CENTRAL AND SOUTHERN ZONES AND SIMILAR TO LAST NIGHT WILL LIKELY SEE THE CONVECTION LINGER FOR A FEW MORE HOURS WITH PERHAPS A FEW MORE STORMS FIRING OFF AS WELL AS NUMEROUS OUTFLOWS INTERACT WITH THE SEA BREEZE. THEREAFTER EXPECT THE STORMS TO BE ON THE WANE AS LOSS OF DAYTIME HEATING OCCURS WITH PARTLY CLOUDY SKIES EXPECTED OVERNIGHT. WILL REMOVE EVENING RAIN CHANCES FROM THE ZONES IN A MID EVENING UPDATE ONCE MOST OF THE STORMS END...OTHERWISE NO OTHER CHANGES EXPECTED AT THIS TIME. && .AVIATION... TSRA ON-GOING BUT WINDING DOWN AND WILL HAVE VCTS/CB AT TPA/LAL/PGD/FMY/RSW UNTIL 02/03Z. LIGHT MOSTLY VARIABLE WINDS OVERNIGHT BECOME SE AND SOUTH FRI MORNING...BUT SHIFTING TO WSW FROM SRQ NORTHWARD IN THE AFTERNOON. ANTICIPATE SCATTERED AFTERNOON CONVECTION FRI BUT WILL LIMIT TO VCTS/CB REMARKS FOR NOW. && .MARINE... ONSHORE SEA BREEZE COMPONENT ALONG THE COAST WILL COLLAPSE IN THE NEXT HOUR OR SO WITH LOSS OF DAYTIME HEATING...WITH A LIGHT SOUTHEAST FLOW REDEVELOPING ACROSS THE SOUTHERN WATERS AND A SOUTH TO SOUTHWEST FLOW CENTRAL AND NORTH THE REMAINDER OF TONIGHT AS THE SURFACE RIDGE AXIS REMAINS ACROSS THE CENTRAL PENINSULA. ONGOING FORECAST LOOKS IN GOOD SHAPE WITH NO CHANGES EXPECTED IN THE LATE EVENING UPDATE. && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && DISCUSSION/MARINE...57/MCMICHAEL AVIATION...09/RUDE
Hazardous weather outlook, Aug 9, 5:02 AM EDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 502 AM EDT THU AUG 9 2012 FLZ039-042-043-048>052-055>057-060>062-065-092100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 502 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORM ACTIVITY SHOULD BE BELOW NORMAL FOR THIS TIME OF YEAR TODAY. STORMS THAT DO DEVELOP WILL BE MAINLY EAST OF I-75 FROM THE TAMPA AREA NORTH AND ALONG I-75 FROM PUNTA GORDA SOUTH THROUGH FORT MYERS. THE PRIMARY THREAT WILL BE FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 45 MPH. ...EXCESSIVE HEAT IMPACT... TEMPERATURES WILL CLIMB TO THE LOWER AND MIDDLE 90S TODAY WITH DEW POINTS IN THE MIDDLE 70S. THIS WILL RESULT IN HEAT INDICES BETWEEN 100 AND 106 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... MOISTURE WILL SLOWLY INCREASE OVER THE NEXT COUPLE OF DAYS WHICH WILL BRING RAIN CHANCES BACK TO NEAR NORMAL. SOME THUNDERSTORMS MAY CONTAIN GUSTY WINDS EACH AFTERNOON...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. ...EXCESSIVE HEAT IMPACT... IT WILL REMAIN HOT AND HUMID WITH HEAT INDICES NEAR OR ABOVE 100 DEGREES EACH AFTERNOON THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Special weather statement, Aug 9, 5:42 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 542 PM EDT THU AUG 9 2012 FLZ048-049-092230- HERNANDO-PASCO- 542 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HERNANDO AND WESTERN PASCO COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED 6 MILES EAST OF MOON LAKE ESTATES...OR 11 MILES SOUTH OF SPRING HILL...MOVING NORTH AT 5 MPH...WILL AFFECT MOON LAKE ESTATES...LAND O LAKES...GARDEN GROVE AND HERNANDO COUNTY AIRPORT... UNTIL 630 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2852 8259 2846 8232 2820 8243 2824 8263 TIME...MOT...LOC 2141Z 193DEG 5KT 2831 8250
Special weather statement, Aug 9, 6:18 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 PM EDT THU AUG 9 2012
FLZ062-065-092300-
CHARLOTTE-LEE-
618 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEE AND SOUTHEASTERN
CHARLOTTE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR LEHIGH ACRES...MOVING NORTHWEST AT 10 MPH...WILL AFFECT
LEHIGH ACRES...GATEWAY...FORT MYERS SHORES AND TICE...UNTIL 700 PM
EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 143.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2669 8189 2688 8172 2673 8155 2656 8156
2651 8160 2648 8186
TIME...MOT...LOC 2218Z 130DEG 8KT 2664 8162Special weather statement, Aug 9, 8:24 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 824 PM EDT THU AUG 9 2012 FLZ060-062-100115- SARASOTA-CHARLOTTE- 824 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLOTTE AND SOUTHEASTERN SARASOTA COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR NORTH PORT...MOVING WEST AT 10 MPH...WILL AFFECT NORTH PORT AND WARM MINERAL SPRINGS...UNTIL 915 PM EDT. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 179 AND 182. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2715 8235 2715 8208 2698 8207 2697 8231 TIME...MOT...LOC 0024Z 092DEG 8KT 2705 8222
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:24 PM EDT | Special Weather Statement | TBW | Charlotte | 51 min |
| Aug 9, 9:28 PM EDT | Areal Flood Advisory | TBW | Lee | 62 min |
| Aug 10, 2:18 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Aug 10, 2:23 PM EDT | Special Weather Statement | TBW | Pasco | 52 min |
| Aug 10, 2:29 PM EDT | Special Weather Statement | TBW | Manatee | 46 min |
| Aug 10, 3:06 PM EDT | Special Weather Statement | TBW | Sumter | 39 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | TBW | Manatee | 47 min |
| Aug 10, 3:21 PM EDT | Special Weather Statement | TBW | Sumter | 39 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | TBW | Sumter | 37 min |
| Aug 10, 3:51 PM EDT | Areal Flood Advisory | TBW | Sumter | 54 min |
| Aug 10, 3:59 PM EDT | Special Weather Statement | TBW | Hardee | 46 min |
| Aug 10, 4:37 PM EDT | Special Weather Statement | TBW | Hardee, Polk | 38 min |
| Aug 10, 5:12 PM EDT | Special Weather Statement | TBW | Polk | 48 min |
| Aug 10, 7:05 PM EDT | Special Marine Warning | TBW | 40 min |
Nearby
River Flood Warnings in Florida, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.